# SDR SWI2025F01484

- Difficulty date: July 16, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MX 30497653 ) UPON VISUAL INSPECTION OF PAX DOOR PIANO HINGE FUSELAGE SIDE, FOUND MULTIPLE CHAFES MARKS ON LUG LANDS AND LUGS.  (C-CHECK RO 11/01/2025)REPAIRED F PAX DOOR PIANO HINGE FUSELAGE SIDE ORIGINAL THICKNESS 0.134" IAW DWG SH670-31876 REV G REMOVED THICKNESS 0.070" REMAINING THICKNESS 0.064" TOOL NUMBER TUC9821 WITHIN LIMITS MAXIMUM ALLOWABLE DAMAGE IS 0.080" IAW CRJ 900 SRM 53-21-23-201-010-A01 TYPE IV STEP 1 THROUGH 4 AND COMPLIED WITH TASK CARD 51-900-1002-SKY
